# SDR REXA2022072001630

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 32,190 hours, 30,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180561
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ITEM # 12 INTERCOSTAL (DOOR DATUM 3) IS CORRODED. REF SRM 52-10-14 PAGE 5	LOCATED, DRILLED AND INSTALLED INTERCOSTAL DD2 P/N 601R318056-1 IAW CRJ200 SRM 51-40-11, SRM 51-42-06 AND SRM 51-42-21
